Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Vicodin stomach aches

I have been taking vicodin 500MG for almost a year now started with 1 or 2 daily now take at least 4 to 5 a day. For the past 5 months I have been getting nauseated and having moderate stomach aches they are not always in the same place sometimes in the lower rib cage, sometimes in the middle and sometimes above the belly button. I hate this feeling of not feeling normal anymore. Could this be due to taking more vicodin than i'm supposed to? Help
2 Responses
5347058 tn?1381188426
Absolutely! Opiates can cause all kinds of stomach issues. The biggest being nausea and constipation. Constipation can cause severe stomach pain similar to what you are describing. Are you wanting to quit the pain pills? If so, you have found the right place. You can do it and we can help.
4597556 tn?1383305043
its from the tyn its bad for your liver i sometimes get the same way i should talk but you should get off it or cut back John
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.